# SDR CALA2025031702899

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 123,934 hours, 19,131 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 311T3065253
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  RIGHT ENGINE, INBORD SIDE PYLON PANEL 446BL MISSING PHOTO ADDED REQUEST CDL 54D.PANEL MISSING.  NO ITHER DAMAGE FOUND DISPATCH DESK: 82   NAME: MJ  DATE: 14-MAR-25- CDL 54D APPROVED.  REF GMM 02-30-95, PANEL IS CAT 2. PLACED #2 PYLON PANEL 446BL ON CDL. STICKER APPLIED.  SEE LP 4170096 ALSO INSTALLED NEW STRUT ACCESS PANEL 446BL WITHOUT ROTARY LATCHES.
